# SDR 9JLA2021120131026

- Difficulty date: November 14, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N530BD
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5352
- Aircraft time: 7,178 hours, 3,169 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Selector Valve
- Part number: 21175987
- Part serial: 125B0004
- Condition: Defective
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED OF A PRESSURIZATION FAULT AFTER TAKEOFF TO 9500FT WHEN THEY ELECTED TO RETURN BACK TO MMUN FOR LANDING AND EVALUATION. OPERATIONS WERE CONTINUED PER MEL 21-31-1. 16NOV2021 - THE MAINTENANCE TEAM TROUBLESHOT AND REMOVED AND REPLACED THE AUTOMATIC CABIN PRESSURE SELECTOR WITH A REPAIRED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
